MathSciNet Relay Station
MathSciNet bibliographic data
MR2848805 26A27 (15A03 26A15 46E99)
Gámez-Merino, José L. Large algebraic structures inside the set of surjective functions. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 2, 297–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement